×

zbMATH — the first resource for mathematics

On weakly rigid monounary algebras. (English) Zbl 0439.08003

MSC:
08A60 Unary algebras
08A30 Subalgebras, congruence relations
08A35 Automorphisms and endomorphisms of algebraic structures
03E55 Large cardinals
03G25 Other algebras related to logic
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] COMER S. D., LE TOURNEAU J. J.: Isomorphism types of infinite algebras. Proc. Amer. Math. Soc., 21, 1969, 635-639. · Zbl 0175.01501
[2] HICKMAN J. L.: Rigidity in order types. J. Aust. Math. Soc., 24, 1977, 139-161. · Zbl 0377.06001
[3] KOPPELBERG S.: A complete Boolean algebra without homogeneous or rigid factors. Math. Ann., 232, 1978, 109-114. · Zbl 0394.06007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.